# SDR REXA200900093

- Difficulty date: June 7, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 15,402 hours, 13,206 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 2662
- Condition: Failed
- Location: Te Flap
- Part time: 9,356 hours, 7,783 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JUNE 7, 2009 FLIGHT 2961 SDF/DTW - FLAPS FAILED AT 20 DEGREES WHEN SELECTED DOWN.  MAINTENANCE INSPECTED AIRCRAFT PER BOMBARDIER FIM IAW AD 2009-06-12.  FOUND LT BPSU FAILED.
